Bryan Shader
Bryan Shader
Verified email at uwyo.edu
Title
Cited by
Cited by
Year
Matrices of sign-solvable linear systems
RA Brualdi, BL Shader
Cambridge University Press, 2009
3502009
Zero forcing parameters and minimum rank problems
F Barioli, W Barrett, SM Fallat, HT Hall, L Hogben, B Shader, ...
Linear Algebra and its Applications 433 (2), 401-411, 2010
1682010
Exponents of nonnegative matrix pairs
BL Shader, S Suwilo
Linear algebra and its applications 363, 275-293, 2003
1072003
Parameters Related to Tree‐Width, Zero Forcing, and Maximum Nullity of a Graph
F Barioli, W Barrett, SM Fallat, HT Hall, L Hogben, B Shader, ...
Journal of Graph Theory 72 (2), 146-177, 2013
1012013
Characteristic vertices of weighted trees via Perron values
S Kirkland, M Neumann, BL Shader
Linear and Multilinear Algebra 40 (4), 311-325, 1996
971996
Skew spectra of oriented graphs
B Shader, W So
the electronic journal of combinatorics, N32-N32, 2009
692009
On Sign-Nonsingular Matrices and the Conversion of the Permanent into the Determinant.
RA Brualdi, BL Shader
Applied Geometry and Discrete Mathematics, 117-134, 1990
651990
Distances in weighted trees and group inverse of Laplacian matrices
SJ Kirkland, M Neumann, BL Shader
SIAM Journal on Matrix Analysis and Applications 18 (4), 827-841, 1997
611997
An upper bound for the minimum rank of a graph
A Berman, S Friedland, L Hogben, UG Rothblum, B Shader
Linear Algebra and its Applications 429 (7), 1629-1638, 2008
602008
On graphs with equal algebraic and vertex connectivity
SJ Kirkland, JJ Molitierno, M Neumann, BL Shader
Linear Algebra and its Applications 341 (1-3), 45-56, 2002
582002
On determining minimal spectrally arbitrary patterns
MS Cavers, IJ Kim, BL Shader, KNV Meulen
arXiv preprint math/0508207, 2005
522005
On the minimum rank of not necessarily symmetric matrices: a preliminary study
F Barioli, SM Fallat, HT Hall, D Hershkowitz, L Hogben, H Van der Holst, ...
Electronic Journal of Linear Algebra 18, 126, 2009
492009
Applications of Paz's inequality to perturbation bounds for Markov chains
SJ Kirkland, M Neumann, BL Shader
Linear Algebra and its Applications 268, 183-196, 1998
421998
Spectrally arbitrary patterns: Reducibility and the 2n conjecture for n= 5
LM DeAlba, IR Hentzel, L Hogben, J McDonald, R Mikkelson, ...
Linear Algebra and its Applications 423 (2-3), 262-276, 2007
362007
Exponents of tuples of nonnegative matrices
DD Olesky, B Shader, P Van den Driessche
Linear algebra and its applications 356 (1-3), 123-134, 2002
332002
Combinatorial orthogonality
LRB Beasley, RA Brualdi, BL Shader
Combinatorial and graph-theoretical problems in linear algebra, 207-218, 1993
321993
Biclique decompositions and Hermitian rank
DA Gregory, VL Watts, BL Shader
Linear Algebra and its Applications 292 (1-3), 267-280, 1999
311999
Multicolored forests in bipartite decompositions of graphs
N Alon, RA Brualdi, BL Shader
Journal of Combinatorial Theory, Series B 53 (1), 143-148, 1991
311991
On tournament matrices
BL Shader
Linear algebra and its applications 162, 335-368, 1992
301992
Tournament matrices with extremal spectral properties
SJ Kirkland, BL Shader
Linear algebra and its applications 196, 1-17, 1994
281994
The system can't perform the operation now. Try again later.
Articles 1–20